# SDR EE4Y2023031017382

- Difficulty date: March 10, 2023
- Submitted: March 10, 2023
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N302NV
- Make and model: Airbus A319-111
- Aircraft serial: 2387
- Aircraft time: 45,138 hours, 28,190 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: None
- Condition: None
- Component: Inlet Cowl Lip, Rohr
- Component part number: UNK
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING INSPECTION CRACK SEGMENT 1 APROX RIVET 56RH LIP SKIN  AND CRACK APROX 5 O´CLOCK POSITION LOKING AFT 16TH RIVET TO THE RIGHT COUNTING FROM BOTTOM CENETER LIP SKIN HAS CINRCUNFERENTIAL CRACK FROM RIVET LENGHT 5/32. THE LIP SKIN WAS REPAIRED IAW ROHR REPAIR # 21 OF THE SRM 54-10-00 FIG 201 REV 68 DATED 03/31/2022. THIS REPAIR IS CAPTURED IN COOPESA NON ROUTINE JOB A1M106 ITEM 18-31.
